OTC - PURPOSE SECTION.


Purpose Pain reliever/Fever reducer.

DOSAGE & ADMINISTRATION SECTION.


Directions odo not take more than directedothe smallest effective dose should be usedoadults and children 12 years and over: take capsule every to hours while symptoms persistoif pain or fever does not respond to capsule, capsules may be usedodo not exceed capsules in 24 hours, unless directed by doctorochildren under 12 years: ask doctor. odo not take more than directed. othe smallest effective dose should be used. oadults and children 12 years and over: take capsule every to hours while symptoms persist. oif pain or fever does not respond to capsule, capsules may be used. odo not exceed capsules in 24 hours, unless directed by doctor. ochildren under 12 years: ask doctor.

INACTIVE INGREDIENT SECTION.


Inactive ingredients ammonium hydroxide, caprylic and capric acid triglycerides, FD&C green No. 3, gelatin, isopropyl alcohol, lecithin, macrogol/PEG 400, polyethylene glycol, polyvinyl acetate phthalate, potassium hydroxide, propylene glycol, purified water, sorbitol sorbitan solution, titanium dioxide.

INDICATIONS & USAGE SECTION.


Uses otemporarily relieves minor aches and pains due to:oheadacheotoothacheobackacheomenstrual crampsothe common coldomuscular achesominor pain of arthritisotemporarily reduces fever. otemporarily relieves minor aches and pains due to:. oheadache. otoothache. obackache. omenstrual cramps. othe common cold. omuscular aches. ominor pain of arthritis. otemporarily reduces fever.

OTHER SAFETY INFORMATION.


Other information oeach capsule contains: potassium 20 mgoread all warnings and directions before use. Keep carton.ostore at 20-25C (68-77F)oavoid excessive heat above 40C (104F). oeach capsule contains: potassium 20 mg. oread all warnings and directions before use. Keep carton.. ostore at 20-25C (68-77F). oavoid excessive heat above 40C (104F).

OTC - ACTIVE INGREDIENT SECTION.


Active ingredient (in each capsule) Solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID)(present as the free acid and potassium salt)nonsteroidal anti-inflammatory drug.

OTC - ASK DOCTOR SECTION.


Ask doctor before use if ostomach bleeding warning applies to youoyou have problems or serious side effects from taking pain relievers or fever reducersoyou have history of stomach problems, such as heartburnoyou have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had strokeoyou are taking diuretic. ostomach bleeding warning applies to you. oyou have problems or serious side effects from taking pain relievers or fever reducers. oyou have history of stomach problems, such as heartburn. oyou have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had stroke. oyou are taking diuretic.

OTC - ASK DOCTOR/PHARMACIST SECTION.


Ask doctor or pharmacist before use if you are ounder doctors care for any serious conditionotaking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirinotaking any other drug. ounder doctors care for any serious condition. otaking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin. otaking any other drug.

OTC - DO NOT USE SECTION.


Do not use oif you have ever had an allergic reaction to any other pain reliever/fever reduceroright before or after heart surgery. oif you have ever had an allergic reaction to any other pain reliever/fever reducer. oright before or after heart surgery.

OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of children. In case of overdose, get medical help or contact Poison Control Center right away (1-800-222-1222).

OTC - PREGNANCY OR BREAST FEEDING SECTION.


If pregnant or breast-feeding, ask health professional before use. It is especially important not to use ibuprofen during the last months of pregnancy unless definitely directed to do so by doctor because it may cause problems in the unborn child or complications during delivery.

OTC - QUESTIONS SECTION.


Questions or comments 1-800-719-9260.

OTC - STOP USE SECTION.


Stop use and ask doctor if oyou experience any of the following signs of stomach bleeding:ofeel faintovomit bloodohave bloody or black stoolsohave stomach pain that does not get betteroyou have symptoms of heart problems or stroke:ochest painotrouble breathingoweakness in one part or side of bodyoslurred speecholeg swellingopain gets worse or lasts more than 10 daysofever gets worse or lasts more than daysoredness or swelling is present in the painful areaoany new symptoms appear. oyou experience any of the following signs of stomach bleeding:. ofeel faint. ovomit blood. ohave bloody or black stools. ohave stomach pain that does not get better. oyou have symptoms of heart problems or stroke:. ochest pain. otrouble breathing. oweakness in one part or side of body. oslurred speech. oleg swelling. opain gets worse or lasts more than 10 days. ofever gets worse or lasts more than days. oredness or swelling is present in the painful area. oany new symptoms appear.

OTC - WHEN USING SECTION.


When using this product otake with food or milk if stomach upset occurs. otake with food or milk if stomach upset occurs.

PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


Package/Label Principal Display Panel GOODSENSE(R) Smaller Capsule. Same Strength.Ibuprofen Liquid GelsSolubilized Ibuprofen Capsules, 200 mgActual SizePain Reliever/Fever Reducer (NSAID)minis80 Liquid GelsLiquid-Filled CapsulesCompare to active ingredient of Advil(R) Liqui-Gels(R) minis. ibuprofen liquid gels image.

WARNINGS SECTION.


Warnings Allergy alert: Ibuprofen may cause severe allergic reaction, especially in people allergic to aspirin.Symptoms may include:ohivesofacial swellingoasthma (wheezing)oshockoskin reddeningorashoblistersIf an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if youoare age 60 or olderohave had stomach ulcers or bleeding problemsotake blood thinning (anticoagulant) or steroid drugotake other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]ohave or more alcoholic drinks every day while using this productotake more or for longer time than directedHeart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed.. ohives. ofacial swelling. oasthma (wheezing). oshock. oskin reddening. orash. oblisters. oare age 60 or older. ohave had stomach ulcers or bleeding problems. otake blood thinning (anticoagulant) or steroid drug. otake other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]. ohave or more alcoholic drinks every day while using this product. otake more or for longer time than directed. Do not use oif you have ever had an allergic reaction to any other pain reliever/fever reduceroright before or after heart surgery. oif you have ever had an allergic reaction to any other pain reliever/fever reducer. oright before or after heart surgery. Ask doctor before use if ostomach bleeding warning applies to youoyou have problems or serious side effects from taking pain relievers or fever reducersoyou have history of stomach problems, such as heartburnoyou have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had strokeoyou are taking diuretic. ostomach bleeding warning applies to you. oyou have problems or serious side effects from taking pain relievers or fever reducers. oyou have history of stomach problems, such as heartburn. oyou have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had stroke. oyou are taking diuretic. Ask doctor or pharmacist before use if you are ounder doctors care for any serious conditionotaking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirinotaking any other drug. ounder doctors care for any serious condition. otaking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin. otaking any other drug. When using this product otake with food or milk if stomach upset occurs. otake with food or milk if stomach upset occurs. Stop use and ask doctor if oyou experience any of the following signs of stomach bleeding:ofeel faintovomit bloodohave bloody or black stoolsohave stomach pain that does not get betteroyou have symptoms of heart problems or stroke:ochest painotrouble breathingoweakness in one part or side of bodyoslurred speecholeg swellingopain gets worse or lasts more than 10 daysofever gets worse or lasts more than daysoredness or swelling is present in the painful areaoany new symptoms appear. oyou experience any of the following signs of stomach bleeding:. ofeel faint. ovomit blood. ohave bloody or black stools. ohave stomach pain that does not get better. oyou have symptoms of heart problems or stroke:. ochest pain. otrouble breathing. oweakness in one part or side of body. oslurred speech. oleg swelling. opain gets worse or lasts more than 10 days. ofever gets worse or lasts more than days. oredness or swelling is present in the painful area. oany new symptoms appear. If pregnant or breast-feeding, ask health professional before use. It is especially important not to use ibuprofen during the last months of pregnancy unless definitely directed to do so by doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact Poison Control Center right away (1-800-222-1222).